Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 92, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 20, 2015, 10:46 PM CDT for Moultrie County, Piatt County, Shelby County, Illinois. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2015, 10:46 PM CDT (03:46 UTC)
- Expired
- Jun 20, 2015, 11:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Moultrie County, IL, Piatt County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 75 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:49 PM CDT | Tornado Watch | SPC | 7 hr |
| Jun 20, 10:13 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -493 J/kg
- Mixed-layer LCL
- 1524 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
830
WUUS53 KILX 210346
SVRILX
ILC139-147-173-210445-
/O.NEW.KILX.SV.W.0092.150621T0346Z-150621T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1046 PM CDT SAT JUN 20 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN PIATT COUNTY IN CENTRAL ILLINOIS...
MOULTRIE COUNTY IN CENTRAL ILLINOIS...
SHELBY COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1145 PM CDT
* AT 1046 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ARGENTA TO NEAR MOWEAQUA TO 10 MILES WEST OF PANA...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MONTICELLO...SHELBYVILLE...SULLIVAN...LAKEWOOD...ARTHUR...
MOWEAQUA...BEMENT...CERRO GORDO...BETHANY...LOVINGTON...WINDSOR...
STEWARDSON...FINDLAY...COWDEN...TOWER HILL...DALTON CITY...
HAMMOND...ALLENVILLE...WESTERVELT AND STRASBURG.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 57 BETWEEN MILE MARKERS 169 AND 170.
INTERSTATE 72 BETWEEN MILE MARKERS 157 AND 165.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
ILLINOIS.
LAT...LON 3922 8914 3935 8914 3935 8902 3965 8902
3965 8881 3974 8881 3974 8876 3980 8874
4005 8874 4005 8847 3922 8848
TIME...MOT...LOC 0346Z 290DEG 38KT 3997 8882 3960 8908 3936 8927
HAIL...<.75IN
WIND...60MPH
$$
SHIMON2 follow-up statements
589
WWUS53 KILX 210432
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1132 PM CDT SAT JUN 20 2015
ILC139-147-210442-
/O.CAN.KILX.SV.W.0092.000000T0000Z-150621T0445Z/
PIATT-MOULTRIE-
1132 PM CDT SAT JUN 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PIATT AND MOULTRIE
COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
CENTRAL ILLINOIS.
LAT...LON 3927 8877 3935 8869 3945 8850 3945 8848
3922 8848 3923 8885
TIME...MOT...LOC 0432Z 303DEG 38KT 3949 8845 3935 8859 3919 8870
$$
ILC173-210445-
/O.CON.KILX.SV.W.0092.000000T0000Z-150621T0445Z/
SHELBY-
1132 PM CDT SAT JUN 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHEASTERN SHELBY COUNTY...
AT 1132 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES WEST OF MATTOON TO 5 MILES NORTH OF STEWARDSON
TO NEAR SHUMWAY...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
STEWARDSON...STRASBURG...SIGEL...TROWBRIDGE AND MODE.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 169 AND 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3927 8877 3935 8869 3945 8850 3945 8848
3922 8848 3923 8885
TIME...MOT...LOC 0432Z 303DEG 38KT 3949 8845 3935 8859 3919 8870
HAIL...<.75IN
WIND...60MPH
$$
SHIMON931
WWUS53 KILX 210436
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1136 PM CDT SAT JUN 20 2015
ILC173-210445-
/O.EXP.KILX.SV.W.0092.000000T0000Z-150621T0445Z/
SHELBY-
1136 PM CDT SAT JUN 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY COUNTY
WILL EXPIRE AT 1145 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
CENTRAL ILLINOIS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LINCOLN.
LAT...LON 3927 8877 3935 8869 3945 8850 3945 8848
3922 8848 3923 8885
TIME...MOT...LOC 0433Z 290DEG 38KT 3949 8845 3935 8859 3919 8870
$$
SHIMONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 8:57 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 20, 8:57 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 857 PM CDT SAT JUN 20 2015 .UPDATE... ISSUED AT 857 PM CDT SAT JUN 20 2015 A LINE OF STRONG TO SEVERE THUNDERSTORMS IS MOVING INTO WEST CENTRAL IL FROM THE NORTHWEST AHEAD OF A COLD FRONT MOVING SOUTHEASTWARD INTO THE AREA. SPC MESOANALYSIS SHOWING AROUND 4000 J/KG MLCAPE VALUES ALONG/SOUTH OF THE LINE WITH 30-50 KTS 0-6KM BULK SHEAR ACROSS NORTHERN HALF OF IL. AS A RESULT...ORGANIZED SEVERE CONVECTION SHOULD CONTINUE FOR MUCH OF THE EVENING THROUGH WEST CENTRAL IL AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM. SEVERE WEATHER THREATS IN THIS AREA INCLUDE DAMAGING WIND GUSTS TO 60 MPH OR GREATER...LARGE HAIL...AND THE THREAT FOR AN ISOLATED TORNADO OR TWO. THUNDERSTORM ACTIVITY SHOULD SPREAD EAST AND SOUTH THROUGH CENTRAL/SE IL OVERNIGHT WITH SEVERE THUNDERSTORM THREAT SLOWLY DIMINISHING AND LARGELY SINKING SOUTHEASTWARD TOWARD SOUTH CENTRAL IL TOWARD POCKET OF STRONGEST INSTABILITY. HAVE SENT UPDATES TO FORECASTS FOR SHORT-TERM TRENDS IN THUNDERSTORM ACTIVITY LARGELY USING HRRR MODEL GUIDANCE WHICH APPEARS TO HAVE A GOOD HANDLE ON RECENT CONVECTIVE TRENDS. && .SHORT TERM...(TONIGHT) ISSUED AT 303 PM CDT SAT JUN 20 2015 THE REMNANTS OF TROPICAL STORM BILL DEFINED BY 1006 MB SURFACE LOW OVER SOUTHERN OHIO WITH 580 DM 500 MB LOW WILL TRACK INTO THE MID ATLANTIC STATES BY DAWN SUNDAY. BROKEN TO OVERCAST CLOUDS 1.5-3K FT OVER EASTERN HALF OF CWA WILL CONTINUE TO DECREASE FROM WEST TO EAST DURING LATE AFTERNOON AND EARLY EVENING. A CAPPED ATMOSPHERE IS KEEPING CENTRAL AND SOUTHEAST IL DRY SO FAR TODAY. HOWEVER, SHOWERS AND THUNDERSTORMS OVER EASTERN IA AND TRACKING EAST INTO NW IL AND SW WI MAINLY NORTH OF I-80 WILL EVOLVE INTO A LARGER MCS SYSTEM THAT WILL DROP SE TOWARD THE IL RIVER LATE THIS AFTERNOON/EARLY EVENING AND ACROSS MOST OF CENTRAL IL DURING THIS EVENING, REACHING SOUTHEAST IL OVERNIGHT WHERE CONVECTION CHANCES LOWER TO 30% FROM I-70 SOUTH. SPC HAS SLIGHT RISK OF SEVERE STORMS AS FAR SE AS A TAYLORVILLE TO DANVILLE LINE TONIGHT WHILE ENHANCED RISK WAS EXPANDED SE TO NEAR THE IL RIVER. AREAS WEST OF IL RIVER HAVE 30% RISK OF LARGE HAIL (2 INCH DIAMETER OR LARGER) AND DAMAGING WIND GUSTS ALONG WITH A 5% RISK OF TORNADOES. VERY UNSTABLE AIRMASS DEVELOPING LATE THIS AFTERNOON AND INTO THIS EVENING WITH CAPES RISING TO 2500-4500 J/KG IN WESTERN COUNTIES (EVEN NEAR 5000 J/KG BY 00Z/7 PM IN SW IA/NE MO AND FAR WEST CENTRAL IL AROUND QUINCY. MEANWHILE BULK SHEAR IS 30-40 KTS OVER NORTHERN CWA MAINLY FROM I-72 NORTH. PRECIPITABLE WATER VALUES OF 1.5-1.8 INCHES OVER IA THIS AFTERNOON TO SHIFT INTO CENTRAL IL THIS EVENING AND COULD CAUSE SOME LOCALLY HEAVY RAINS WITH THUNDERSTORMS ALONG WITH FREQUENT LIGHTNING. MUGGY LOWS TONIGHT IN THE LOWER 70S OVER CENTRAL/SE IL WITH UPPER 60S FAR NW BY GALESBURG. .LONG TERM...(SUNDAY THROUGH SATURDAY) ISSUED AT 303 PM CDT SAT JUN 20 2015 OUTFLOW BOUNDARY/FRONTAL BOUNDARY WILL REMAIN DRAPED OVER THE AREA TOMORROW AND THIS WILL BE THE FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS. COULD BE SOME LINGERING THUNDERSTORMS FROM THE OVERNIGHT MCS THAT MOVES THROUGH. HOWEVER...BIG QUESTION IS HOW FAR SOUTH WILL THE OUTFLOW BOUNDARY GET BY MORNING. FORCING ALONG THE BOUNDARY AND MOISTURE WILL BE SUFFICIENT FOR MORE STORMS AND AGREE WITH SPC THAT A SLIGHT RISK IS WARRANTED OVER PARTS OF THE CWA TOMORROW THROUGH TOMORROW NIGHT. THIS BOUNDARY WILL THEN LIFT NORTHWARD A LITTLE THROUGH THE FIRST PART OF THE WEEK...SO PCPN CHANCES WILL SHIFT NORTHWARD SOME. HOWEVER...ALL MODELS FORECASTING STORMS TO CONTINUE THROUGH THE WEEK AND THIS WILL KEEP THE FRONT FROM GOING TOO FAR NORTH...AND WILL LIKELY BE OVER OR NEAR THE AREA THROUGH SATURDAY. THEREFORE...A CHANCE OF SHOWERS AND STORMS WILL CONTINUE THROUGH THE ENTIRE WEEK. THERE WILL BE SOME BREAKS IN THE PCPN...BUT TIMING OF WHEN THESE WILL BE THIS FAR OUT IS TOO UNCERTAIN. SO WILL JUST KEEP POPS THE WHOLE TIME AND THEN MAKE ADJUSTMENTS AS THE EVENTS GET CLOSER. TEMPS WILL BE WARM THROUGH THE PERIOD WITH THE WARMEST DAYS BEING MON THROUGH WED. A RELATIVELY STRONGER FRONT LOOKS TO MOVE THROUGH LATE IN THE WEEK AND THIS SHOULD BRING SLIGHTLY COOLER TEMPS FOR FRI AND SAT. GUIDANCE NUMBERS LOOK OK BUT WENT LITTLE WARMER IN THE EXTENDED THAN MEX GUIDANCE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 656 PM CDT SAT JUN 20 2015 THE LINE OF STRONG TO SEVERE STORMS ACROSS EASTERN IOWA IS EVOLVING INTO A SQUALL LINE A LITTLE SOONER THAN EARLIER INDICATIONS. THERE REMAINS SOME CONVECTIVE INHIBITION IN THE LOWER LEVELS OF THE AIRMASS OVER CENTRAL ILLINOIS, BUT THE LINE OF STORMS SHOULD HAVE ENOUGH ELEVATED INSTABILITY AND MOMENTUM TO OVERCOME SOME OF THAT CIN. STORM STRENGTH MAY WEAKEN THE FARTHER THE LINE PROGRESSES INTO ILLINOIS, ALLOWING THE LINE TO SLOW DOWN AND STALL IN A WEST TO EAST ORIENTATION, DROPPING VERY HEAVY RAINFALL OVER SMALLER AREAS. THE PRIMARY SEVERE THREAT MAY TRANSITION FROM WIND AND HAIL TO FLASH FLOODING BY MIDNIGHT OR SHORTLY AFTER. PIA IS STILL UNDER THE GUN FOR DAMAGING WIND GUSTS OF 45-50KT AS THE LINE REACHES THEM BETWEEN 03Z-05Z/10PM- MIDNIGHT. WILL KEEP A TEMPO FOR THEM AND BMI AS THE STORM TRACK HAS A BETTER CHANCE OF REACHING THAT FAR E-SE. SPI, DEC, AND CMI WILL LIKELY SEE THE LATER STAGES OF THE COMPLEX ARRIVE AFTER MIDNIGHT, POSSIBLY AS LAST AS 3AM/08Z FOR CMI. HAVE SLOWED DOWN THE TIMING OF STORM ARRIVAL FOR ALL TAFS, AND INCREASED PEAK GUSTS IN THE TEMPO TO 45KT FOR PIA AND BMI. WE KEPT ONLY VCTS FOR THE OTHER TERMINAL SITES UNTIL THE EVOLUTION OF THE LINE BECOMES MORE APPARENT LATER THIS EVENING. WINDS WILL GENERALLY REMAIN SOUTH-SOUTHWEST AHEAD OF THE LINE OF STORMS, WITH SPEEDS OF 12-18KT. WINDS WILL THEN TRANSITION TO WEST LATE TONIGHT AND SUNDAY MORNING. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...ONTON SHORT TERM...07 LONG TERM...AUTEN AVIATION...SHIMON
Hazardous weather outlook, Jun 20, 3:21 PM CDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 321 PM CDT SAT JUN 20 2015 ILZ027>031-036>038-040-041-211100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 321 PM CDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP AND SPREAD INTO THE AREA LATE THIS AFTERNOON OR THIS EVENING FROM THE NORTHWEST. SOME OF THESE STORMS WILL LIKELY BE SEVERE. DAMAGING WINDS AND LARGE HAIL UP TO GOLF BALL OR LARGER ARE THE PRIMARY THREATS...ALTHOUGH TORRENTIAL RAINS...FREQUENT LIGHTNING AND ISOLATED TORNADOES ARE ALSO POSSIBLE. MODERATE FLOODING...WITH A FORECAST OF MAJOR FLOODING AT HAVANA THIS WEEKEND...WILL CONTINUE ALONG THE ILLINOIS RIVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING...MAINLY AFTER 6 PM. ILZ042>053-211100- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MENARD-MORGAN-PIATT- SANGAMON-SCOTT-VERMILION- 321 PM CDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO SPREAD INTO THE AREA THIS EVENING FROM THE NORTHWEST. SOME OF THESE STORMS MAY BE SEVERE. DAMAGING WINDS ARE THE PRIMARY THREAT...ALTHOUGH LARGE HAIL...TORRENTIAL RAINFALL...FREQUENT LIGHTNING AND AN ISOLATED TORNADO ARE ALSO POSSIBLE. MODERATE FLOODING...WITH A FORECAST OF MAJOR FLOODING AT HAVANA THIS WEEKEND...WILL CONTINUE ALONG THE ILLINOIS RIVER. MINOR FLOODING CONTINUES ALONG THE SANGAMON RIVER NEAR MONTICELLO THIS WEEKEND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE STORMS FROM SPRINGFIELD SOUTHWEST ON SUNDAY...MAINLY SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...MAINLY AFTER 9 PM. ILZ054>057-061>063-066>068-071>073-211100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 321 PM CDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA OVERNIGHT. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME OVER SOUTHEAST ILLINOIS. MINOR FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE WABASH...AND EMBARRAS BASINS FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE STORMS ON SUNDAY ESPECIALLY SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 07
In the hours before
Local storm report, Jun 20, 10:00 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1000 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TSTM WND DMG RIO 41.11N 90.40W
06/20/2015 KNOX IL PUBLIC
TREES DOWN
0836 PM TSTM WND DMG GALESBURG 40.95N 90.38W
06/20/2015 KNOX IL LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN IN TOWN
0845 PM TSTM WND DMG ONEIDA 41.07N 90.23W
06/20/2015 KNOX IL PUBLIC
TREES DOWN
0845 PM TSTM WND DMG BROOKLYN 40.23N 90.77W
06/20/2015 SCHUYLER IL LAW ENFORCEMENT
TREES DOWN IN TOWN
0850 PM TSTM WND DMG 2 S ALTONA 41.09N 90.16W
06/20/2015 KNOX IL LAW ENFORCEMENT
TREE DOWN
0850 PM TSTM WND DMG ALTONA 41.12N 90.16W
06/20/2015 KNOX IL LAW ENFORCEMENT
TREE AND POWER POLE DOWN
0900 PM TSTM WND GST CANTON 40.56N 90.04W
06/20/2015 E55.00 MPH FULTON IL MESONET
0905 PM TSTM WND DMG 3 NE WEST JERSEY 41.05N 89.89W
06/20/2015 STARK IL LAW ENFORCEMENT
POWER LINE DOWN
0915 PM TSTM WND DMG HAVANA 40.30N 90.06W
06/20/2015 MASON IL EMERGENCY MNGR
TREE DOWN
0930 PM HAIL 3 S PEKIN 40.52N 89.63W
06/20/2015 M0.88 INCH TAZEWELL IL EMERGENCY MNGR
0935 PM TSTM WND GST JACKSONVILLE MUNICIPAL 39.77N 90.24W
06/20/2015 M50.00 MPH MORGAN IL AWOS
0950 PM TSTM WND GST 8 E PETERSBURG 40.01N 89.70W
06/20/2015 M55.00 MPH MENARD IL MESONET
&&
25Local storm report, Jun 20, 10:07 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1007 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND DMG PEORIA 40.74N 89.61W
06/20/2015 PEORIA IL EMERGENCY MNGR
TREE LIMBS DOWN ON POWER LINES AT RT. 40 AND 150...AND AT
RT. 40 AND GLENN AVE.
0925 PM TSTM WND DMG PEORIA 40.74N 89.61W
06/20/2015 PEORIA IL TRAINED SPOTTER
3 TO 4 INCH DIAMETER TREE LIMBS DOWN
&&
25Local storm report, Jun 20, 10:12 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1012 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM TSTM WND GST CAPITAL AIRPORT 39.84N 89.68W
06/20/2015 M54 MPH SANGAMON IL ASOS
1005 PM TSTM WND DMG RIVERTON 39.85N 89.54W
06/20/2015 SANGAMON IL EMERGENCY MNGR
TREE LIMB DOWN ON OLD 36
&&
25Local storm report, Jun 20, 10:29 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1029 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM TSTM WND DMG HENRY 41.11N 89.36W
06/20/2015 MARSHALL IL EMERGENCY MNGR
ONE FOOT DIAMETER TREE DOWN ON RT. 26. ALSO POWER LINES
DOWN.
0949 PM TSTM WND DMG 1 N VARNA 41.05N 89.22W
06/20/2015 MARSHALL IL EMERGENCY MNGR
TREE DOWN ON RT. 89
&&
25Special weather statement, Jun 20, 10:29 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1029 PM CDT SAT JUN 20 2015
ILZ038-043>045-210430-
PIATT-CHAMPAIGN-DE WITT-MCLEAN-
1029 PM CDT SAT JUN 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PIATT...EASTERN
MCLEAN...EASTERN DE WITT AND NORTHERN CHAMPAIGN COUNTIES UNTIL 1130
PM CDT...
AT 1029 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF CHENOA TO
NEAR WELDON...AND MOVING EAST AT 45 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHAMPAIGN...URBANA...RANTOUL...MAHOMET...ST. JOSEPH...LE ROY...FARMER
CITY...FISHER...THOMASBORO...COLFAX...GIFFORD...MANSFIELD...OGDEN...
SAYBROOK...DE LAND...BONDVILLE...WELDON...LAKE OF THE WOODS...SEYMOUR
AND LUDLOW.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 57 BETWEEN MILE MARKERS 234 AND 257.
INTERSTATE 72 BETWEEN MILE MARKERS 171 AND 182.
INTERSTATE 74 BETWEEN MILE MARKERS 147 AND 196.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
ILLINOIS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
EAST CENTRAL ILLINOIS.
LAT...LON 4009 8796 4010 8892 4076 8863 4074 8858
4062 8858 4061 8846 4040 8846 4040 8795
TIME...MOT...LOC 0329Z 283DEG 40KT 4075 8860 4013 8881
SHIMONLocal storm report, Jun 20, 10:33 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1033 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG 1 N JACKSONVILLE 39.74N 90.23W
06/20/2015 MORGAN IL EMERGENCY MNGR
TREES DOWN
0955 PM TSTM WND DMG FRANKLIN 39.62N 90.05W
06/20/2015 MORGAN IL EMERGENCY MNGR
TREES DOWN AT HEARTS PRAIRIE RD AND RT. 104
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:14 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Schuyler | 61 min |
| Jun 20, 8:53 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Mason, Peoria, Stark, Tazewell, Woodford | 67 min |
| Jun 20, 9:06 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan, Schuyler | 54 min |
| Jun 20, 9:34 PM CDT | Severe Thunderstorm Warning | ILX | Menard, Morgan, Sangamon, Scott | 56 min |
| Jun 20, 9:39 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Marshall, Menard, Tazewell and 1 more | 51 min |
| Jun 20, 10:16 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 46 min |
| Jun 20, 10:29 PM CDT | Special Weather Statement | ILX | Champaign | 61 min |
| Jun 20, 11:10 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 65 min |
| Jun 20, 11:28 PM CDT | Special Weather Statement | ILX | Clark, Clay, Coles, Cumberland, Douglas, Edgar and 3 more | 62 min |
| Jun 21, 5:27 PM CDT | Areal Flood Advisory | ILX | Edgar | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.